# SDR AALA2020081439003

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,546 hours, 9,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Defective
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR, EPAS (EMERGENCY POWER ASSIST SYSTEM) PACK TEST INDICATOR LIGHT NOT GREEN.  REMOVED AND REPLACED BACK-UP BATTERY (2 EA) PER AMM 52-11-20, OPERATIONAL CHECK OKAY.
